# SDR CALA2018011200135

- Difficulty date: January 11, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 30,141 hours, 16,858 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: DS348004220702
- Condition: Corroded
- Location: R2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL AFT CORNER FITTING AT FRAME 68 HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPLACED THE CORNER FITTING IAW SRM 51-72-11-911-001 & 51-42-11-001.
